Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Was on primaquinine, mefloquinine, pcm after contracting malaria. Why pain in neck?

Dear Sir, I am solanki shruti 18 years of age and studying in 2nd year of MBBS. During 2011-2012 I suffered from malaria 4 times. The last occurring of it was on 1st of July 2012. The medicines suggested were primaquinine, mefloquinine, pcm. i would like to know that how it can occur 4 times even i completed the whole course of medicines each time. I am living in the city of Ahmedabad, Gujarat. Further I would like to know that today i carried out report of ESR , which was 53 mm/hr as i was suffering from chronic pain over inferior angle of right scapula and in neck. My recent medicines are Mefloquinine taking on each sunday for 10 sundays and analgesic drug sinarest. My weight is 42Kgs, having HB of 11.7 and RBC of 4.78 millions/cumm. Further I didnt suffered from any kind of internal or external injury. Kindly expecting earliest reply.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Shruti,
It seems you contact Malaria very often.Please Take precaution from mosquito bites by using mosquito net,creams & liqudators.Also maybe you dont get rid of the gamatocytes easily.Hope you are taking primaquin as advised by the guidelines.Please specify the type-vivex or falciparum of parasite you are having.

As for ESR it is an acute phase reactant & rises in any infections.Moreover there are thousands of causes of raised ESR ,so dont worry about it.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor